# SDR ASAA9680061

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Excess Sealant
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT NR 367, CREW REPORTED THE L1 DOOR WAS DIFFICULT TO OPEN.  TRIMMED EXCESS SEALANT FROM UPPER DOOR SEAL AREA AND OPERATED NORMALLY.  (M)
